# SDR SIMA200506607

- Difficulty date: March 5, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68825
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4585 - CREW REPORTED AN EMERGENCY EXIT SIGN IN CABIN TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK POWER SUPPLY NR 5 IAW EMB 135 AMM 33-50-04.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
